# SDR SWAA2021112947500

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,737 hours, 36,078 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194E PNL HAS 1 DIMPLED AND CRACKED HOLE; AND 3 ELONGATED HOLES ON THE TRAILING EDGE ; / [01] REMOVED AN REPLACED WING TO BODY FAIRING PER AMM 53-51-21-401
